# SDR DLL10952602

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5755 · Spoilers
- Part: Te Skin
- Part number: LS118151
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED, UPPER TRAILING EDGE BAT STRUCTURE IS CRACKED FROM UPPER FWD LEG TO FASTENER HOLE OUTBOARD OF INBOARD NR 2 SPOILER HINGE AND INBOARD OF INBOARD HINGE.  REPAIRED PER SRM 57-20-00.
